Alert archive / Texas / Hydrologic Warnings in 2010
Hydrologic Warning 32, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this hydrologic warning at Jun 9, 2010, 6:59 AM CDT for Comal County, Gonzales County, Guadalupe County, Texas. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2010, 6:59 AM CDT (11:59 UTC)
- Expired
- Jun 9, 2010, 2:44 PM CDT
- In force
- 8 hr
- Issued by
- NWS Austin/San Antonio, TX
Counties Comal County, TX, Gonzales County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 15 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Comal River at New Braunfels (NBCT2).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08169000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
176 WGUS44 KEWX 091159 FLWEWX TXC091-177-187-100559- FLOOD WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 659 AM CDT WED JUN 9 2010 ...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS COMAL RIVER IN TEXAS... COMAL RIVER AFFECTING COMAL COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS AN EXTREMELY DANGEROUS RIVER FLOOD SITUATION AND ALL PERSONS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT WWW.SRH.NOAA.GOV/EWX. && TXC091-177-187-100559- /O.NEW.KEWX.HY.W.0032.000000T0000Z-000000T0000Z/ /NBCT2.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 659 AM CDT WED JUN 9 2010 FORECAST INFORMATION FOR COMAL RIVER. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 5:45 AM WEDNESDAY THE STAGE WAS 10.1 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO RISE RAPIDLY AND EXCEED THE MODERATE FLOOD STAGE OF 15 FEET BEFORE 9 AM WEDNESDAY. THE RIVER MAY CONTINUE TO RISE AND UPDATED FORECAST WILL BE ISSUED AS NECESSARY. * IMPACT...AT 19.0 FEET...MODERATE FLOODING THREATENS LOWEST BUSINESSES IN THE VICINITY OF SAN ANTONIO STREET. NUMEROUS SECONDARY ROADS AND STREETS IN THE COMAL RIVER FLOOD PLAIN ARE FLOODED IN NEW BRAUNFELS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.7 FEET ON JUL 9 2002. $$
2 follow-up statements
465
WGUS44 KEWX 091344
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 AM CDT WED JUN 9 2010
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
COMAL RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS RIVER FLOOD SITUATION AND EVERYONE
SHOULD HAVE TAKEN OR BE PREPARED TO TAKE IMMEDIATE ACTIONS TO
PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC091-177-187-100744-
/O.CON.KEWX.HY.W.0032.000000T0000Z-000000T0000Z/
/NBCT2.2.ER.100609T1120Z.100609T1230Z.000000T0000Z.NO/
844 AM CDT WED JUN 9 2010
...OBSERVED FLOODING INCREASED TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE COMAL RIVER.
* UNTIL FURTHER NOTICE OR THE WARNING IS CANCELLED.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 16.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO RISE RAPIDLY AND
APPROACH 19 FEET BEFORE 11 AM WEDNESDAY.
* IMPACT...AT 19.0 FEET...MODERATE FLOODING THREATENS LOWEST BUSINESSES IN
THE VICINITY OF SAN ANTONIO STREET. NUMEROUS SECONDARY ROADS AND STREETS
IN THE COMAL RIVER FLOOD PLAIN ARE FLOODED IN NEW BRAUNFELS.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 11 AM
LOCATION STG STG STG DAY TIME WED
HEADWATER POINTS
COMAL 9 11 16.4 WED 7 AM 19.0
$$942
WGUS84 KEWX 091944
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
244 PM CDT WED JUN 9 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
COMAL RIVER AFFECTING COMAL COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC091-177-187-092014-
/O.CAN.KEWX.HY.W.0032.000000T0000Z-100609T1944Z/
/NBCT2.U.ER.100609T1120Z.000000T0000Z.100609T1759Z.UU/
244 PM CDT WED JUN 9 2010
THE FLOOD WARNING IS CANCELLED FOR
THE COMAL RIVER AT COMAL.
* AT 1:30 PM WEDNESDAY THE STAGE WAS ESTIMATED AT 10.5 FEET.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER CRESTED LATE WEDNESDAY MORNING AND WILL CONTINUE TO FALL TO
BELOW THE BANKFULL LEVEL OF 9 FEET BY WEDNESDAY EVENING. THE GAGE WAS
UNDER WATER THIS MORNING AND IS CURRENTLY OUT OF SERVICE. THIS IS THE LAST
FORECAST FOR THE COMAL RIVER FOR THIS EVENT.
* IMPACT...AT 11.0 FEET...MINOR LOWLAND FLOODING EXTENDS INTO LOW AREAS OF THE
TUBE CHUTE PARK ABOVE SAN ANTONIO STREET AND LOW AREAS OF THE FLOOD PLAIN.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME THU FRI SAT SUN MON
HEADWATER (NON RFC) POINTS
COMAL 9 11 E10.5 WED 130 PM
$$What forecasters said that day
The local office's own words before this hydrologic warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this hydrologic warning went out at Jun 9, 3:08 AM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, Jun 9, 3:08 AM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 308 AM CDT WED JUN 9 2010 .DISCUSSION... MCV CORE RAIN EVENT ONGOING ATTM ALONG THE I-35 CORRIDOR BETWEEN SAN ANTONIO AND AUSTIN. RAINFALL RATES ARE ESTIMATED AT 1 TO 2 INCHES AN HOUR WITHIN THE SLOW MOVING RAIN BANDS. EXTREME WESTERN WILSON COUNTY HAS RECEIVED THE MOST RAINFALL OVERNIGHT...ESTIMATED AT 8 TO 10 INCHES. THE MCV WILL DRIFT SLOWLY ENE THIS MORNING AND WILL PRODUCE COPIOUS AMOUNTS OF RAINFALL. THE BLENDED TOTAL PRECIP WATER GRAPHIC IS DEPICTING PWS GREATER THAN 2 INCHES ACROSS OUR CWFA. THIS IS AROUND 150 PERCENT ABOVE NORMAL. THUS THE HEAVY RAIN EVENT IS EXPECTED TO CONTINUE TODAY AND WE WILL NOT CHANGE THE CONFIGURATION OF THE FLASH FLOOD WATCH. EVEN THOUGH THE MCV WILL TRACK ENE THIS MORNING...THE PARENT UPPER LEVEL LOW WILL LINGER ACROSS OUR REGION TODAY INTO THIS EVENING. THE CONVECTION WILL EXPAND IN AREAL COVERAGE THIS AFTERNOON WITH THE ADVENT OF DAYTIME HEATING. RAIN CHANCES WILL LINGER INTO THURSDAY ACROSS THE EASTERN HALF OF OUR CWFA AS THE UPPER LEVEL LOW SLOWLY LIFTS OUT TO THE NORTHEAST TOWARDS THE ARKLATEX. THE SUBTROPICAL RIDGE WILL BEGIN TO BUILD ACROSS THE EASTERN GULF AND WILL EXTEND WESTWARD INTO SOUTH CENTRAL TEXAS OVER THE WEEKEND. THIS UPPER LEVEL PATTERN WILL LIMIT RAIN CHANCES TO OUR EASTERN COUNTIES...ASSOCIATED WITH THE SEA-BREEZE. AFTERNOON TEMPS WILL BE BACK INTO THE LOWER TO MID 90S OVER THE WEEKEND AND THESE ABOVE NORMAL TEMPERATURES WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK. FCST A BLEND OF THE GFS AND ECMWF. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 85 77 90 77 94 / 70 50 30 10 10 AUSTIN BERGSTROM INTL AIRPORT 84 75 90 75 93 / 80 50 30 10 10 NEW BRAUNFELS MUNI AIRPORT 86 76 91 76 93 / 70 40 20 10 10 BURNET MUNI AIRPORT 84 74 90 75 92 / 70 50 30 10 10 DEL RIO INTL AIRPORT 93 77 95 75 94 / 10 10 - 10 10 GEORGETOWN MUNI AIRPORT 84 76 90 76 92 / 70 50 30 10 10 HONDO MUNI AIRPORT 88 75 93 75 93 / 50 20 10 10 10 SAN MARCOS MUNI AIRPORT 85 76 91 76 93 / 70 40 30 10 10 LA GRANGE - FAYETTE REGIONAL 84 77 89 77 92 / 80 30 40 10 20 SAN ANTONIO INTL AIRPORT 87 77 91 77 93 / 60 30 20 10 10 STINSON MUNI AIRPORT 87 77 92 77 93 / 50 30 20 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH 6 PM THIS AFTERNOON FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...LAVACA...LEE...TRAVIS...WILLIAMSON...WILSON. && 13/02
Hazardous weather outlook, Jun 9, 6:42 AM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 642 AM CDT WED JUN 9 2010 TXZ172-173-189>194-205>209-220>225-101145- BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-BEXAR- COMAL-GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES- DE WITT-LAVACA- 642 AM CDT WED JUN 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A MOIST AND UNSTABLE AIRMASS WILL GENERATE CONTINUED SHOWERS AND THUNDERSTORMS THROUGH THE DAY. SOME OF THESE STORMS WILL BE HEAVY WITH FLASH FLOODING THE GREATEST THREAT. THE FLASH FLOOD WATCH AREA IS GENERALLY SOUTH AND EAST OF A LINE FROM CHARLOTTE IN SOUTHWEST ATASCOSA COUNTY TO BOERNE TO BURNET. RAINFALL TOTALS WILL GENERALLY RANGE FROM 2 TO 4 INCHES WITH ISOLATED 5 TO 8 INCH AMOUNTS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ171-183>188-202>204-217>219-228-101145- LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE- MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT- 642 AM CDT WED JUN 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jun 9, 4:42 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
442 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM FLASH FLOOD KYLE 29.99N 97.87W
06/09/2010 HAYS TX LAW ENFORCEMENT
STREETS CLOSED IN THE CITY OF KYLE DUE TO HIGH WATER.
&&
EVENT NUMBER EWX1000384
JMELocal storm report, Jun 9, 5:16 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
516 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM LIGHTNING ELGIN 30.35N 97.37W
06/09/2010 BASTROP TX EMERGENCY MNGR
POWER OUTAGES IN ELGIN
&&
EVENT NUMBER EWX1000385
JMELocal storm report, Jun 9, 5:34 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD SAN MARCOS 29.88N 97.93W
06/09/2010 HAYS TX BROADCAST MEDIA
BELL SPRINGS SEVERAL INCHES OF WATER ON ROAD...WAYSIDE
DRIVE AT CR179 ONE HALF FOOT OF WATER OVER THE
ROAD...FM1492 AT THE BLANCO RIVER SEVERAL INCHES OF
WATER OVER THE ROAD...LITTLE ARKANSAS ROAD AT CR174
EIGHT INCHES OF WATER OVER THE ROAD.
&&
EVENT NUMBER EWX1000386
JMESpecial weather statement, Jun 9, 5:38 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 538 AM CDT WED JUN 9 2010 TXZ206-091130- COMAL- 538 AM CDT WED JUN 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COMAL COUNTY UNTIL 630 AM CDT... AT 533 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF CANYON LAKE DAM...MOVING NORTH AT 5 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CANYON LAKE DAM... STARTZVILLE... CANYON CITY... SATTLER... THE HEAVY RAIN WILL LIKELY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Local storm report, Jun 9, 6:14 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
614 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLASH FLOOD 2 E GEORGETOWN 30.65N 97.65W
06/09/2010 WILLIAMSON TX LAW ENFORCEMENT
A LOW WATER CROSSING NEAR COUNTY ROAD 100 HAD 1 FOOT OF
WATER FLOWING OVER IT. IT WAS BEING BARRICADED.
&&
EVENT NUMBER EWX1000387
MABLocal storm report, Jun 9, 6:48 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM HEAVY RAIN GEORGETOWN 30.65N 97.69W
06/09/2010 M3.00 INCH WILLIAMSON TX EMERGENCY MNGR
2.8 INCHES OF RAINFALL OVERNIGHT ENDING AT 630 AM THIS
MORNING.
&&
EVENT NUMBER EWX1000388
JMEThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:21 PM CDT | Areal Flood Advisory | EWX | Atascosa, Wilson | 2 hr |
| Jun 8, 9:47 PM CDT | Flash Flood Warning | EWX | Atascosa, Wilson | 3 hr |
| Jun 8, 10:10 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 110 min |
| Jun 8, 10:51 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 4 hr |
| Jun 9, 12:47 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Guadalupe, Wilson | 3 hr |
| Jun 9, 1:57 AM CDT | Areal Flood Advisory | EWX | Caldwell, Guadalupe, Hays, Travis | 2 hr |
| Jun 9, 2:47 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays, Travis | 4 hr |
| Jun 9, 3:21 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Jun 9, 3:28 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| Jun 9, 3:44 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 4 hr |
| Jun 9, 4:08 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 4 hr |
| Jun 9, 4:33 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 117 min |
| Jun 9, 5:57 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| Jun 9, 6:49 AM CDT | Areal Flood Advisory | EWX | Caldwell, Guadalupe, Hays, Travis | 2 hr |
| Jun 9, 7:01 AM CDT | Areal Flood Advisory | EWX | Lee | 119 min |
| Jun 9, 7:55 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe, Hays | 4 hr |
| Jun 9, 8:29 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 13 hr |
| Jun 9, 8:29 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 13 hr |
| Jun 9, 8:29 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe | 61 min |
| Jun 9, 9:01 AM CDT | River Flood Warning | EWX | Guadalupe | 13 hr |
| Jun 9, 9:18 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 2 hr |
| Jun 9, 9:21 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Gonzales, Lavaca | 54 min |
| Jun 9, 9:40 AM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 110 min |
| Jun 9, 10:13 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 34 hr |
| Jun 9, 10:13 AM CDT | River Flood Warning | EWX | Gonzales | 58 hr |
| Jun 9, 10:14 AM CDT | Severe Thunderstorm Warning | EWX | Fayette | 61 min |
| Jun 9, 10:22 AM CDT | Areal Flood Advisory | EWX | Fayette | 2 hr |
| Jun 9, 1:13 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette | 107 min |
| Jun 9, 2:48 PM CDT | Areal Flood Advisory | EWX | Llano | 2 hr |
| Jun 9, 3:42 PM CDT | Areal Flood Advisory | EWX | Gillespie, Llano | 108 min |
| Jun 9, 4:07 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 53 min |
| Jun 9, 4:13 PM CDT | River Flood Warning | EWX | DeWitt | 3 days |
| Jun 9, 4:43 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 47 min |
Nearby
Hydrologic Warnings in Texas, 2010Every hydrologic warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.